Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for vitiligo

Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4168 Questions

default
Posted on Wed, 1 Jun 2016 in Skin Hair and Nails
Question: Vitiligo - i have vitiligo since 1.5yrs. Which is spread on left and right handa fingers ( thumb and index finger ) i tried lot of ayurvedic treatment. Now since a month am taking betnesol forte on friday and saturday 2 tabs each of 1mg.. plus morning everyday apply tacrotor cream. And melgain at night.. pls suggest am i heading towards the right medication or some changes i need to do pls suggest
doctor
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer:
The treatment given is best and most specific.

Detailed Answer:
Hello XXXX,

Welcome and thanks for posting your query to the forum.

I can understand your concern for the vitiligo in yourself and a part of guidance for the treatment you are taking.

After analyzing the complete query along with the pictures let me reassure you first that you are taking the best and the most specific treatment for your condition. Your treating doctor has given you to the point and best treatment.

In vitiligo it is due to the less activity of the color producing cells that one can get the white spots. These cells also produces less or no color because of the formation of antibodies against the color producing cells.

The basic part of treatment is to lower down and abolish the activity of the antibodies and regain color.

Betenesol forte contains betamethasone in it which reduces the activity of antibodies so that the further progression is stopped. Tacrolimus ointment also does the same action on application to the white spots. The melgain lotion increases the activity of the color producing cells.

So cumulatively there is regain of color. The areas affected are actually slow to respond so takes a long period of multipe months before showing good effect. So have patience and trust in your treating doctor.

I hope this information will help you in dealing the conditon better.

My best wishes for your early recovery.

With regards,

Dr Sanjay Kanodia
MD- Dermatology
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Sanjay Kumar Kanodia 26 minutes later
Thank u doctor. Pls suggest on dosage of the tablet (mg) per weekm
doctor
Answered by Dr. Sanjay Kumar Kanodia 6 minutes later
Brief Answer:
The dosage is most appropriate. Do take the same.

Detailed Answer:
Hello young fellow,

Welcome back and thanks for posting your further follow up.

The dose you have been given is appropriate for the present condition. It is known as pulse therapy of dose. It has got minimum side effects. I also prefer almost the same type of dosage.

There could be variation in the dosage as per the improvement in the condition. Sometimes the white spots increases despite this particular dose. At that time there could be increased in the dose.

When there is no increase in the activity of the white spots then I prefer to reduce the dose in 8 to 12 weeks period.

I again reassure you that you are taking the best possible treatment. So relax and follow the same.

My best wishes for your good health.

With regards,

Dr Sanjay Kanodia
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Sanjay Kumar Kanodia 14 minutes later
Thank u doctor... god bless u
doctor
Answered by Dr. Sanjay Kumar Kanodia 7 hours later
Brief Answer:
My best wishes for your earliest recovery from the problem.

Detailed Answer:
Dear Sir,

My best wishes for your earliest recovery from the problem. Thanks a lot for using our forum.

With regards,

Dr Sanjay Kanodia
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Betnesol

doctor1 MD

Hi Hello sir I have taken parctin from 2 years still taking plz tell me any side effects ill come r wat. If came how 2 recover from side effects plz let me know sir. And also still ia m taking befor food practin and after food betnesol tablet. If...

doctor1 MD

Hi My baby is 5 months old and since his birth he got infected by cough and cold 4 times.Each time it takes 10 to 15 days to get cured.What should I do to prevent this repetitive cough. He also makes wheezing sound while sleeping sometimes during...

doctor1 MD

Hello I am 29 weeks pregnant. I had a missed miscarriage last year in April 2016. Then I conceived in December 2016.Few days back when I was 26 weeks pregnant( May 23, 2017) I had pressure and pain in perineal area and I was admitted in hospital...

doctor1 MD

Hello Doctor, I am 32 weeks pregnant now. My doctor has advised me to take Betnesol injection (4mg) 1 doses. Yesterday to had that. Before taking this my Bp and blood sugar level are normal. After taking Betnesol injection (4mg) my sugar level are high and it's still in higher level. While browsing over the Internet, i read that there will be some side effects regarding learning and development of the child. Is that correct. Please clarify me whether there are any side effects with this. Please help me immediately.

doctor1 MD

Hi,
I have been suffering with eczema for last 5 years and receiving treatment from MD, Skin. The disease is not very severe and recurs frequently hence recently my Doctor prescribed Betnesol forte tablet (20 nos) for 10 days. After taking tablet I felt, sleepy, headache and weakness also my increase appetite. Please advise how long it takes side affects to go away.

Is there any long term effect with one course?

doctor1 MD

I have been taking Betnesol Forte 2 tablets for almost 2 years. I have now been diagnosed with diabetes . My Fasting Blood sugar level is 276. I have stopped taking it one month back. Is diabetes reversible, since I am no longer on betnesol forte?? I have started losing weight also as I had gained a lot os weight while I was on Betnesol Forte?

doctor1 MD

I went to the doctor and was treated for a yeast infection. I also, got tested for chlamydia, gonorrhea, and had my cervix scrapped. I have been with the same person for six years now. I was prescribed Adderall. I took one and had an allergic reaction to it. At that time, I noticed that I had red bumps in the back of my throat. Well, now it is like two weeks later I have the red bumps, the do not hurt, a mild white coating on the tongue. Then I looked under my tongue and there are like a few stringy pieces hanging. What is this? Do I have Oral Thrush? I have read so many different things online about my condition and symptoms that I am freaking out.